Follow
Norouz Ghobadipour
Norouz Ghobadipour
Department of Mathematics, Fasa University
Verified email at fasau.ac.ir
Title
Cited by
Cited by
Year
Approximate ternary Jordan derivations on Banach ternary algebras
MB Savadkouhi, ME Gordji, JM Rassias, N Ghobadipour
Journal of Mathematical Physics 50 (4), 042303, 2009
922009
Stability of (α, β, γ)-derivations on Lie C*-algebras
ME Gordji, N Ghobadipour
International Journal of Geometric Methods in Modern Physics 7 (07), 1093-1102, 2010
672010
Generalized Hyers-Ulam stability of generalized (N, K)-derivations
ME Gordji, JM Rassias, N Ghobadipour
Abstract and Applied Analysis 2009, 1-8, 2009
652009
A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in -ternary algebras
A Ebadian, N Ghobadipour, M Eshaghi Gordji
Journal of mathematical physics 51 (10), 103508, 2010
642010
Fuzzy stability of additive--quadratic functional equations
ME Gordji, N Ghobadipour, JM Rassias
arXiv preprint arXiv:0903.0842, 2009
212009
Cubic-quartic functional equations in fuzzy normed spaces
N Ghobadipour, C Park
International Journal of Nonlinear Analysis and Applications 1 (1), 12-21, 2010
192010
Nearly generalized Jordan derivations
M Eshaghi Gordji, N Ghobadipour
Mathematica Slovaca 61 (1), 55-62, 2011
182011
Functional inequalities associated with Cauchy additive functional equation in non-Archimedean spaces
A Ebadian, N Ghobadipour, TM Rassias, ME Gordji
Discrete Dynamics in Nature and Society 2011, 2011
182011
Stability of a mixed type cubic and quartic functional equation in non-Archimedean ℓ-fuzzy normed spaces
A Ebadian, N Ghobadipour, MB Savadkouhi, ME Gordji
Thai Journal of Mathematics 9 (2), 249-265, 2012
142012
A perturbation of double derivations on Banach algebras
A Ebadian, ME Gordji, N Ghobadipour, TM Rassias
Communications in Mathematical Analysis 11 (1), 51-60, 2011
142011
Generalized Ulam-Hyers stabilities of quartic derivations on Banach algebras
M Eshaghi Gordji, N Ghobadipour
Proyecciones (Antofagasta) 29 (3), 209-226, 2010
142010
Stability of generalized derivations on Hilbert C*-modules associated with a pexiderized Cauchy-Jensen type functional equation
A Ebadian, I Nikoufar, TM Rassias, N Ghobadipour
Acta Mathematica Scientia 32 (3), 1226-1238, 2012
132012
Approximation of the cubic functional equations in Lipschitz spaces
A Ebadian, N Ghobadipour, I Nikoufar, ME Gordji
Anal. Theory Appl 30 (4), 354-362, 2014
122014
Stability of bi-θ-derivations on JB*-triples
A Ebadian, N Ghobadipour, H Baghban
International Journal of Geometric Methods in Modern Physics 9 (07), 1250051, 2012
122012
Jordan *-homomorphisms on -algebras
ME Gordji, N Ghobadipour, C Park
arXiv preprint arXiv:0812.2928, 2008
112008
A fixed point approach to almost double derivations and Lie*-double derivations
A Ebadian, N Ghobadipour
Results in Mathematics 63 (1), 409-423, 2013
92013
On the stability of a parametric additive functional equation in quasi-Banach spaces
A Ebadian, N Ghobadipour, M Eshaghi Gordji
Abstract and Applied Analysis 2012, 2012
52012
HYERS–ULAM–AOKI–RASSIAS SSTABILITY AND ULAM–GAVRUTA–RASSIAS STABILITY OF QUADRATIC HOMOMORPHISMS AND QUADRATIC DERIVATIONS ON BANACH ALGEBRAS
ME Gordji, N Ghobadipour
FUNCTIONAL EQUATIONS, DIFFERENCE INEQUALITIES AND ULAM STABILITY NOTIONS …, 2010
42010
Almost Jordan homomorphisms and Jordan derivations on fuzzy Banach algebras
ME Gordji, N Ghobadipour, A Najati, A Ebadian
Funct. Anal. Approx. Comput 2, 1-7, 2012
32012
Approximate ternary Jordan homomorphisms on Banach ternary algebras
ME Gordji, N Ghobadipour, A Ebadian, MB Savadkouhi, C Park
Nonlinear Analysis, 305-315, 2012
32012
The system can't perform the operation now. Try again later.
Articles 1–20